# SDR TWAA0105902

- Difficulty date: March 28, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND EXCESSIVE CORROSION ON NUMBER 1 FLOOR TRACK SECTION STA 798 TO 1030, PRODUCTION SPLICES.  REMOVED AND REPLACED FLOOR TRACK FROM PRODUCTION SPLICE AT STA 798 TO PRODUCTION SPLICE STA 1030, PER SPM 6-70-01 AND SRM 51-30-1.  PAINTED TRACK PER SRM 51-10-3.
